MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number TRF-385
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "'rupture" against the right side.The device remains implanted.
 
Additional Manufacturer Narrative
Continued e1.Phone: (b)(6).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50894952
Report Number9617229-2026-18209
Device Sequence Number5903491
Product Code FTR
UDI-Device Identifier10888628008328
UDI-Public(01)10888628008328(17)Unknown
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRF-385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale